# SDR CA000301015

- Difficulty date: February 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Failed
- Location: Lt Mlg
- Component: Landing Gear Pos, 101A703065A
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN THE GEAR WAS SELECTED DOWN ON APPROACH, THE LEFT MAIN GEAR GREEN LIGHT DID NOT COME ON AND THE CREW CARRIED OUT A MISSED APPROACH.  AFTER THE CREW CYCLED THE GEAR THE LIGHT DID COME ON AND THEY CARRIED OUT AN UNEVENTFUL LANDING.  MAINTENANCE TRACED THE PROBLEM TO A FAILED LEFT DOWNLOCK SWITCH.
